Nonlinear Normal Modes in an Intrinsic Theory of Anisotropic Beams

File Description SizeFormat 
jsv10-nnm.pdfAccepted version879.6 kBAdobe PDFView/Open
Title: Nonlinear Normal Modes in an Intrinsic Theory of Anisotropic Beams
Authors: Palacios, R
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 11-Apr-2011
Citation: Journal of Sound and Vibration Vol.( 330 ) No.( 8 ) pp 1772 - 1792
Publisher Link:
DOI: 10.1016/j.jsv.2010.10.023
Start Page: 1772
End Page: 1792
Copyright Statement: Copyright © 2010 Elsevier Ltd All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Sound and Vibration. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in JOURNAL OF SOUND AND VIBRATION, VOL: 330, ISSUE: 8, (2010) DOI:10.1016/j.jsv.2010.10.023.
Volume: 330
Appears in Collections:Aeronautics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx